About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 457019, 11 pages
http://dx.doi.org/10.1155/2012/457019
Research Article

Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations

Institut Universitari de Matemàtica Pura i Aplicada, Universitat Politècnica de València, Edifici 8E, 46022 València, Spain

Received 3 June 2012; Revised 13 September 2012; Accepted 17 October 2012

Academic Editor: Elena Litsyn

Copyright © 2012 Xavier Barrachina and J. Alberto Conejero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xavier Barrachina and J. Alberto Conejero, “Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 457019, 11 pages, 2012. doi:10.1155/2012/457019